The multiple faces of nonsteroidal antiinflammatory drug hypersensitivity.

  • Sánchez-Borges M
  • Capriles-Hulett A
  • Caballero-Fonseca F
  • 17

    Readers

    Mendeley users who have this article in their library.
  • N/A

    Citations

    Citations of this article.

Abstract

Based on the clinical picture and triggering drugs, allergic and pseudoallergic adverse reactions to nonsteroidal anti-inflammatory drugs (NSAIDs) can be classified in four patterns : respiratory, cutaneous, mixed and systemic. This categorization is useful for the purpose of describing patient populations included in studies about NSAID adverse reactions as well as for the routine management of the patient in the clinical setting.

Author-supplied keywords

  • Angioedema
  • Angioedema: chemically induced
  • Anti-Inflammatory Agents, Non-Steroidal
  • Anti-Inflammatory Agents, Non-Steroidal: adverse e
  • Asthma
  • Asthma: chemically induced
  • Drug Hypersensitivity
  • Drug Hypersensitivity: etiology
  • Humans
  • Respiration
  • Respiration: drug effects
  • Urticaria
  • Urticaria: chemically induced

Get free article suggestions today

Mendeley saves you time finding and organizing research

Sign up here
Already have an account ?Sign in

Find this document

Authors

  • M Sánchez-Borges

  • a Capriles-Hulett

  • F Caballero-Fonseca

Cite this document

Choose a citation style from the tabs below

Save time finding and organizing research with Mendeley

Sign up for free